# SDR NACA2022081700001

- Difficulty date: August 17, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767
- Aircraft serial: 25451
- Aircraft time: 106,964 hours, 18,029 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Blower
- Part number: 033638
- Part serial: C96508552
- Condition: Failed
- Part time: 3,576 hours, 874 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DET FAN EICAS MSG DISPLAYED. PERFORMED FWD DET FAN FAULT TREE FIM 26-16 813, REPLACED #1 BLOWER AND OPS CHECK GOOD PER AMM 26-16-02
